In this paper, we present a complete solution to the existence problem for a cyclic hamiltonian cycle system for the complete multipartite graph with an even number of parts all of the same cardinality. We also give necessary and sufficient conditions for the system to be symmetric as well.

Merola, F., Pasotti, A., Pellegrini, M. A., Cyclic and symmetric hamiltonian cycle systems of the complete multipartite graph: Even number of parts, <<ARS MATHEMATICA CONTEMPORANEA>>, 2017; 2017 (12): 219-233 [http://hdl.handle.net/10807/91363]

Cyclic and symmetric hamiltonian cycle systems of the complete multipartite graph: Even number of parts

Pellegrini, Marco Antonio
Ultimo
2017

Abstract

In this paper, we present a complete solution to the existence problem for a cyclic hamiltonian cycle system for the complete multipartite graph with an even number of parts all of the same cardinality. We also give necessary and sufficient conditions for the system to be symmetric as well.
Inglese
Merola, F., Pasotti, A., Pellegrini, M. A., Cyclic and symmetric hamiltonian cycle systems of the complete multipartite graph: Even number of parts, <>, 2017; 2017 (12): 219-233 [http://hdl.handle.net/10807/91363]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10807/91363
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 7
social impact